Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Serostim/Belly Lipo/Facial wasting
Dec 19, 2007

Dr Is serostim still suggested for those with belly lipo? I have facial wasting too and refused serostim once before after reading side effects.Recently started testosterone injections which I understand will make facial wasting worse!Have read forums warning benfits of testoterone outweigh side effects but no specifics. Am now afraid I have let this progrss too far. Any suggestions?

Response from Dr. Henry

Preliminary data suggests that Serostim (growth hormone) but decrease excessive intra-abdominal or neck fat over the short term. Long term data (> 1-2 years) is lacking. Growth hormone can cause glucose intolerance, bone pain, and does not help fat loss. Groth hormone releasing factor may also be effective for fat increases with possibly less side effects but long term data is lacking for the product as well. Testosterone does not generally help reduce fat loss and may make it worse. KH



Previous
bio alcamid
Next
Lasik and HIV positive candidates

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement